# SDR AALA202201284700

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 60,515 hours, 35,429 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3451
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 53,267 hours, 33,717 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB ENGINE DRIVEN GENERATOR 1 FAULT ECAM, WOULD NOT RESET PER QRH PROCEDURE. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202201274700: REPLACED #1 IDG PER AMM 24-25-51 .** (CLOSED)
